Rigid representations of a double quiver of type A, and Richardson elements in seaweed Lie algebras
Jensen, B. T., Su, X. and Yu, R. W. T., 2009. Rigid representations of a double quiver of type A, and Richardson elements in seaweed Lie algebras. Bulletin of the London Mathematical Society, 41 (1), pp. 1-15.
This is the latest version of this item.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
In this paper, we show that there is always an open adjoint orbit in the nilpotent radical of a seaweed Lie algebra in gln(k), thus answering positively in this gln(k) case to a question raised independently by Michel Duflo and Dmitri Panyushev. The proof gives an explicit construction, using �-filtered modules of quasi-hereditary algebras arising from quotients of the double of quivers of type A. An example of a seaweed Lie algebra in a simple Lie algebra of type E8 not admitting an open orbit in its nilpotent radical is given.
|Creators||Jensen, B. T., Su, X. and Yu, R. W. T.|
|Departments||Faculty of Science > Mathematical Sciences|
Available Versions of this Item
- Rigid representations of a double quiver of type A, and Richardson elements in seaweed Lie algebras. (deposited 31 Oct 2011 09:50)[Currently Displayed]
Actions (login required)